# SDR 97ZZZX2661

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8898U
- Make and model: Cessna 150M
- Aircraft serial: 15078019
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10200A20P
- Condition: Failed
- Location: Nr 3
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING A POWER OFF STALL TO FULL POWER RECOVERY, PILOT FELT ENGINE BEGIN TO RUN ROUGH.  WHILE RETURNING TO AIRPORT, IT STARTED TO GET WORSE.  PILOT SUCCESSFULLY LANDED AIRCRAFT.  UPON INSPECTION, FOUND NR 3 CYLINDER SPLIT IN HALF ABOUT 2 INCHES UP FROM BASE FLANGE.  VISUAL INSPECTION OF BREAK SHOWED 90 PERCENT SMOOTH AND 10 PERCENT JAGGED EDGE.  PISTON AND CONNECTING ROD WERE BOTH DESTROYED.
